# SDR DALA1154766310

- Difficulty date: March 8, 2010
- Submitted: September 21, 2011
- Operation: Air carrier
- Aircraft: N670US
- Make and model: Boeing 747451
- Aircraft serial: 24225
- Aircraft time: 85,562 hours, 10,444 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SIDE BS 2598 BULKHEAD FRAME FOUND ONE EACH FASTENER HOLE CRACKED AT AFT INNER CHORD APPROX 1/8 INCH IN LENGTH. PLS REFER TO ATTACH SKETCH FOR MORE DETAIL.  REPAIRED AS PER SRM 53-80-08 FIG 201 REPAIR II.
